# SDR COMA0060995

- Difficulty date: December 5, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 2,145 hours, 2,197 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Lav Smoke Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TOILET SMOKE MESSAGE.  COULD NOT DUPLICATE.  INSPECTED LAVATORY, NO EVIDENCE OF SMOKE, TESTED SMOKE ALARM AND FOUND TO FUNCTION SATISFACTORY.
